Equate Pain Relief Ibuprofen Softgels, 200 mg, 20 Ct

Equate Pain Relief Ibuprofen Softgels, 200 mg, 20 Ct

Equate

Free Delivery

On your first order over $35!

Extra 5% off *

Already have an account? 

Details

Equate Ibuprofen Softgels:Active ingredient: 200mg ibuprofen per tabletNonsteroidal anti-inflammatory drug (NSAID)Easy to swallowPain relieverTemporarily reduces feverProvides relief for headaches, muscle aches, minor pain due to arthritis, toothaches, backaches, the common cold
...more >>

Always refer to the actual package for the most accurate information